# SDR IPXA2022070583836

- Difficulty date: July 5, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 22,758 hours, 13,864 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: A54611391201
- Part serial: NSN
- Condition: Cracked
- Location: Panel 423bl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CPANEL 423BL HAS (14EA) CRACKS AT GRILL AREA.REPAIR PER SRM 54-52-51
